MathSciNet Relay Station
MathSciNet bibliographic data
MR1131435 57Q05 (53C20)
Davis, Michael W.; Januszkiewicz, Tadeusz Hyperbolization of polyhedra. J. Differential Geom. 34 (1991), no. 2, 347–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement